# SDR DALA2021122708055

- Difficulty date: December 22, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 79,192 hours, 28,341 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5649 R4 DOOR ASSIST BOTTLE PRESSURE LOW. CORRECTIVE ACTION: REMOVED R4 DOOR ASSIST BOTTLE PER B757 AMM 52-11. REPLACED R4 DOOR EMERGENCY POWER RESERVOIR PER B757 AMM 52-11. (8230462)
